# SDR SWI2024F00086

- Difficulty date: November 8, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR LOWER SILL HAS MULTIPLE SPOTS OF CORROSION (MARKED).    (C-CHECK RO 1/30/2024)   REMOVED AND INSTALLED NEW AFT CARGO DOOR LOWER SILL P/N MM670-35655-003 REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01ANS SWG MM670-35085 REV -L, PERFORMED THE LEAK CHECK AFT CARGO DOOR CHECKS GOOD, NO LEAKS NOTED.
